Differential and Integral Equations

Correction: "An elementary regularity theory of minimal surfaces''

Luis A. Caffarelli and Antonio Córdoba

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 8, Number 1 (1995), 223.

First available in Project Euclid: 19 September 2014

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Caffarelli, Luis A.; Córdoba, Antonio. Correction: "An elementary regularity theory of minimal surfaces''. Differential Integral Equations 8 (1995), no. 1, 223. https://projecteuclid.org/euclid.die/1411134163

Export citation